# SDR SIMA20130214001

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 23,747 hours, 20,368 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808AE71379016
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3571 THE CREW REPORTED THAT DURING CRUISE THEY RECEIVED A HYD SYS 1 FAIL EICAS MESSAGE. THE CREW RAN CHECKLIST AND MONITORED THE SITUATION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE DRIVEN PUMP NR 1.  THE OPERATIONAL TEST CHECK WAS GOOD IAW EMB 145 AMM 29-10-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
